# SDR VNAA202508280017

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CC67033045
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT FLOOR IS CRACKED NEXT TO ADG PUMP.    UPON FURTHER INVESTIGATION FOUND TO BE PREVIOUSLY INSTALLED REPAIR DOUBLER, REFERENCE "" REO 670-53-11-509 REV -E.  REMOVED DAMAGED DOUBLER AND ANGLE IAW CRJ700 SRM 51-42-06-001-001-A01. FABRICATED REPLACEMENT ADG PUMP DOUBLER IAW CRJ700 SRM 51-40-11-001-001-A01 AND SRM 51-24-36-001-001-A01. REFERENCING REO 670-53-11-509 REV -E DATED 2018-02-08 FOR MATERIAL SPECIFICATIONS AND INSTALLED NEW FABRICATED DOUBLER IAW CRJ700 SRM 51-42-06-001-001-A01. REFERENCING REO 670-53-11-509 REV -E DATED 2018-02-08 FOR FASTENER CALLOUT. CC670-33045
